MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AM PICC 2L 5.5FRX55CM 130CM HYDR NIT SWG; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW AM PICC 2L 5.5FRX55CM 130CM HYDR NIT SWG; INTRODUCER, CATHETER
Catalog Number PR-45552-HPHNL
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during picc procedure, the peel-away sheath became kinked while being advanced into the vessel." the procedure was successfully completed using a different device.There was no medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned a set containing a picc, dust caps, and a catheter trimmer for analysis.No definite signs of use were observed on any of the components.The peel-away sheath associated with this complaint was not returned.Therefore, a visual inspection of the reported sheath could not be performed.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not use excessive force when introducing guidewire, peel-away sheath over tissue dilator, or tissue dilator as this can lead to venospasm, vessel perforation, bleeding, or component damage." based on the customer report and without the sheath returned for analysis, the potential root cause cannot be determined at this time.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ARROW AM PICC 2L 5.5FRX55CM 130CM HYDR NIT SWG
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24815486
Report Number9680794-2026-00271
Device Sequence Number20336356
Product Code OFC
UDI-Device Identifier10801902215793
UDI-Public(01)10801902215793(11)250411(17)260930(10)33F25D0076(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2026
Device Catalogue NumberPR-45552-HPHNL
Device Lot Number33F25D0076
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown